# SDR CALA2021120102200

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27293
- Aircraft time: 105,409 hours, 22,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N832259
- Condition: Corroded
- Location: Sta 377-395
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO GSO NRC# 9287336: SUPPORT TASK- MAIN CABI N STA 377-395 LBL60 AT CUSP WEB HAS CORROSION ON UPPER SURFACE. REMOVED CORROSION IAW B757-2 SRM 51-10-02. ORIG MAT .040 PER BAC REV F.  REF HAECO GSO MECH V901427 INSP QC418 DWG 141N8322 REV F. MAT REMOVED .018, MAT REMAINING .022 IS OUT OF LIMITS IAW B757-2 SRM 53-00-51. REMOVED AND REPLACED WEB FRO M STA 377 TO STA 395 IAW B757-2 SRM 51-40-02 AND DWG 141N8322-59
